Alert archive / Georgia / Special Weather Statements in 2021

Special Weather Statement, NWS Atlanta, GA

August 11, 2021Treutlen County, Georgia

NWS Atlanta, GA issued this special weather statement at Aug 11, 2021, 3:03 PM EDT for Treutlen County, Georgia. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 11, 2021, 3:03 PM EDT (19:03 UTC)
Expired
Aug 11, 2021, 3:30 PM EDT
In force
27 min
Issued by
NWS Atlanta, GA
Hail
0.25 in
Wind
40

County Treutlen County, GA

The radar

The Robins AFB radar (KJGX), 80 km from the middle of the area, began a volume at 19:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.1 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2021-08-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1000 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2021-08-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1000 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
1034 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

216 
WWUS82 KFFC 111903
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
303 PM EDT Wed Aug 11 2021
 
GAZ098-112-111930-
Treutlen GA-Montgomery GA-
303 PM EDT Wed Aug 11 2021

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTH CENTRAL
TREUTLEN AND NORTHWESTERN MONTGOMERY COUNTIES THROUGH 330 PM EDT...

At 303 PM EDT...a strong thunderstorm was near Lothair, or near
Soperton...moving east at 5 mph.

HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to 
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of 
         light...unsecured objects.

Some locations in the path of this storm include
Soperton, Tarrytown, Barnhill and Lothair. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3226 8257 3229 8265 3230 8266 3230 8267
      3229 8267 3230 8268 3237 8266 3238 8255
      3232 8251
TIME...MOT...LOC 1903Z 278DEG 6KT 3233 8261 

MAX HAIL SIZE...0.25IN
MAX WIND GUST...40MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 11, 1:38 PM EDT, 1 hour 25 minutes earlier.

Area forecast discussion, Aug 11, 1:38 PM EDT, 1 hour 25 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
138 PM EDT Wed Aug 11 2021

.PREV DISCUSSION... /Issued 1151 AM EDT Wed Aug 11 2021/

UPDATE...
Forecast remains on track for another afternoon of scattered
thunderstorms across the region. NSSLWRF seems to have
initialized the best this morning. With that in mind the
expectation is that early morning convection will continue to dissipate
and move NE ahead of the next round of storms expected to fire
off in the early afternoon. Around sunset storms will rain showers
and thunderstorms will move south and die off. Severe parameters
continue to suggest that storms that do get going could become
severe with strong wind gusts and heavy rainfall.

PREV DISCUSSION...  /Issued 407 AM EDT Wed Aug 11 2021/

SHORT TERM /Today through Thursday/...

Weak and disorganized upper level flow will be the rule throughout
the the short term period. At the surface, high pressure remains
over the west Atlantic, allowing for persistent low level southerly
flow to continue providing ample moisture from the Gulf of Mexico to
the southeastern CONUS. Dewpoints are expected to be in the low to
mid 70s and precipitable water values are expected to range from
1.75 to 2 inches across north and central Georgia today and
Thursday. With light, variable winds combined with wet soils from
yesterday's rainfall, patchy fog is also possible across portions of
north and central Georgia this morning. Scattered, diurnally-driven
thunderstorms will develop across the forecast this afternoon. Lee
side troughing is also in place on the eastern side of the
Appalachians, which will aid in convective development. As a result,
high end chance PoPs are forecast for today, with the greatest
coverage expected in the mid to late afternoon, then diminishing
with the loss of daytime heating. High-end chance to low-end likely
PoPs are forecast on Thursday with the weak upper flow and influence
of the Bermuda High persisting over the region.

High temperatures temperatures today and Thursday are forecast to be
in the low to mid 90s across the majority of the area, with the
exception of the mountains of the far northeast. Taking high
dewpoints into account, it is possible to see heat index values
increasing into the 98-104 range in central and portions of north
Georgia this afternoon and Thursday afternoon. While heat indices
are currently forecast to remain below heat advisory criteria, this
will need to be monitored as minor changes to temperatures and
dewpoints could lead to criteria being met in some areas. Also
considering the warm temperatures and ample moisture, Good
instability is expected each afternoon, with SBCAPE values likely to
increase into the 2500-3500 J/kg range this afternoon. Shear and mid-
level lapse rates will be marginal, but with deep moisture, loading
of precip could aid downdrafts, leading to the possibility of strong
winds and isolated severe thunderstorms today and tomorrow. Locally
heavy rain and frequent lightning will also be possible with any
stronger storms that develop.

King

LONG TERM /Thursday Night through Tuesday/...

First half of the extended forecast remains pretty straight-forward.
Upper-level pattern weak and disorganized. Region stays on the
northwest periphery of the western Atlantic surface ridge into the
weekend, with a secondary surface ridge building down the east coast
by early next week. Scattered to widespread, diurnally driven,
convection persists through the weekend with seasonably warm
temperatures.

Model consensus still fairly good concerning tropical activity moving
north through the eastern Gulf of Mexico early next week, however
there continues to be noticeable differences in the strength/timing/
movement of the system, now called Fred, as it reaches the gulf
coast and beyond. Still a long ways off in the forecast, but it does
still look like we will see some degree of impacts across central
and north Georgia during the first half of next week, at least
increased rainfall over the region.

20

&&

.AVIATION...
18Z Update...
SHRA/TSRA continuing to develop across the area this afternoon
with all airfields having a chance of seeing convection on and off
between now and 22Z. In the wake of the rain showers have
included patchy fog for most sites overnight. Outside of the fog
and into tomorrow morning VFR conditions are expected. Winds
through the forecast period will remain light and variable.

//ATL Confidence...18Z Update...
Low confidence on fog overnight.
High confidence on all other elements.

28

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          92  73  91  73 /  50  30  50  20
Atlanta         91  73  91  73 /  50  30  60  20
Blairsville     85  67  85  68 /  50  30  60  20
Cartersville    92  72  92  72 /  40  20  50  20
Columbus        92  74  92  74 /  50  30  50  20
Gainesville     90  72  90  73 /  40  30  50  20
Macon           94  73  93  73 /  50  30  50  20
Rome            93  73  92  73 /  30  20  50  20
Peachtree City  92  72  91  72 /  50  30  60  20
Vidalia         92  74  92  74 /  30  20  30  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...28
LONG TERM....Thiem
AVIATION...28
Hazardous weather outlook, Aug 11, 3:03 PM EDT, 0 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
303 PM EDT Wed Aug 11 2021

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-121915-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
303 PM EDT Wed Aug 11 2021

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered diurnal thunderstorms are expected, mainly this
afternoon and evening. These storms may be strong to severe with the
primary hazard being strong, potentially damaging wind gusts,
brief periods of heavy rainfall, small hail, and occasional cloud-
to- ground lighting.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Scattered to numerous thunderstorms will be possible each day
Thursday through Tuesday, most numerous during the afternoons and
evenings. The primary hazards with any thunderstorm will be heavy
rain, gusty winds and lightning. Although no widespread severe
weather is expected at this time, an isolated severe storm cannot be
ruled out with damaging winds as the main threat.

Although much uncertainty still remains, there is a possibility that
a tropical low will impact the southeastern U.S., including portions
of central and north Georgia, early next week. Please continue to
monitor the forecast for further developments.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Aug 11, 2:32 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
232 PM EDT Wed Aug 11 2021

GAZ033-034-045-111900-
North Fulton GA-DeKalb GA-Gwinnett GA-
232 PM EDT Wed Aug 11 2021

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHWESTERN DEKALB,
WEST CENTRAL GWINNETT AND NORTHEASTERN FULTON COUNTIES THROUGH 300 PM
EDT...

At 232 PM EDT...a strong thunderstorm was over Mechanicsville, or 10
miles northeast of Decatur...moving northeast at 5 mph.

HAZARD...Up to 40 mph wind...frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light...unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Sandy Springs, Roswell, Dunwoody, Lilburn, Chamblee, Norcross,
Doraville, Clarkston, Berkeley Lake, Tucker, North Atlanta, North
Decatur, Mechanicsville and Scottdale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3380 8425 3387 8435 3403 8428 3392 8410
TIME...MOT...LOC 1832Z 216DEG 5KT 3391 8423

MAX HAIL SIZE...
MAX WIND GUST...40MPH
Special weather statement, Aug 11, 2:35 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
235 PM EDT Wed Aug 11 2021

GAZ034-045>048-111900-
Walton GA-Rockdale GA-DeKalb GA-Gwinnett GA-Newton GA-
235 PM EDT Wed Aug 11 2021

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF ROCKDALE,
SOUTHEASTERN DEKALB, SOUTH CENTRAL GWINNETT, WEST CENTRAL WALTON AND
NORTHWESTERN NEWTON COUNTIES THROUGH 300 PM EDT...

At 234 PM EDT...a strong thunderstorm was over Big Haynes Creek Park,
or near Conyers...moving northeast at 5 mph.

HAZARD...Up to 40 mph wind...frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light...unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Conyers, Snellville, Lithonia, Lakeview Estates, Georgia
International Horse Park, Gum Creek, Milstead, Arabia Mountain, Big
Haynes Creek Park, Rosebud and Redan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3356 8405 3368 8418 3385 8398 3368 8382
TIME...MOT...LOC 1834Z 236DEG 6KT 3374 8396

MAX HAIL SIZE...
MAX WIND GUST...40MPH
Special weather statement, Aug 11, 2:48 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
248 PM EDT Wed Aug 11 2021

GAZ034-047-111915-
Walton GA-Gwinnett GA-
248 PM EDT Wed Aug 11 2021

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHEASTERN
GWINNETT AND NORTHWESTERN WALTON COUNTIES THROUGH 315 PM EDT...

At 248 PM EDT...a strong thunderstorm was over Grayson, or near
Lawrenceville...moving northeast at 5 mph.

HAZARD...Up to 40 mph wind...frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light...unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Lawrenceville, Snellville, Loganville, Dacula, Grayson, Bold Springs,
Windsor, Harbin and Hog Mountain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3406 8392 3394 8380 3393 8380 3391 8377
      3389 8375 3384 8385 3384 8395 3385 8398
      3384 8401 3388 8408
TIME...MOT...LOC 1848Z 236DEG 5KT 3391 8396

MAX HAIL SIZE...
MAX WIND GUST...40MPH
Special weather statement, Aug 11, 2:51 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
251 PM EDT Wed Aug 11 2021

GAZ025-027-035>037-111915-
Madison GA-Jackson GA-Barrow GA-Clarke GA-Oconee GA-
251 PM EDT Wed Aug 11 2021

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHWESTERN OCONEE,
SOUTHEASTERN BARROW, NORTHWESTERN CLARKE, SOUTHEASTERN JACKSON AND
SOUTHWESTERN MADISON COUNTIES THROUGH 315 PM EDT...

At 250 PM EDT...a strong thunderstorm was over Bear Creek Reservoir,
or 9 miles south of Jefferson...moving northeast at 10 mph.

HAZARD...Up to 40 mph wind...frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light...unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Athens, Statham, Arcade, Nicholson, Bogart, Athens-Clarke County,
Westgate Park, James Holland Youth Sports Cmpx, Bear Creek Reservoir,
Sandy Creek Recreation Area, Oconee Heights and Barretts Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3390 8360 3402 8365 3412 8343 3410 8332
      3396 8335
TIME...MOT...LOC 1850Z 246DEG 10KT 3398 8354

MAX HAIL SIZE...
MAX WIND GUST...40MPH
Special weather statement, Aug 11, 3:01 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
301 PM EDT Wed Aug 11 2021

GAZ011-012-019-020-111930-
Chattooga GA-Gordon GA-Bartow GA-Floyd GA-
301 PM EDT Wed Aug 11 2021

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CENTRAL FLOYD,
SOUTHWESTERN GORDON, CHATTOOGA AND NORTHWESTERN BARTOW COUNTIES
THROUGH 330 PM EDT...

At 301 PM EDT...a line of strong thunderstorms was extending from
Plainville to Tidings to near Holland. These storms were nearly
stationary.

HAZARD...Up to 40 mph wind...frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light...unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Rome, Calhoun, Summerville, Adairsville, Plainville, Shannon, Lyerly,
Pinson, Oostanaula, Tidings, Armuchee, Berryton, Chattoogaville,
Everett Springs, James H. Floyd State Park and Holland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3453 8542 3452 8495 3433 8490 3428 8531
      3424 8545 3444 8549
TIME...MOT...LOC 1901Z 097DEG 1KT 3439 8504 3443 8527 3433 8541

MAX HAIL SIZE...
MAX WIND GUST...40MPH
Special weather statement, Aug 11, 3:03 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
303 PM EDT Wed Aug 11 2021

GAZ098-112-111930-
Treutlen GA-Montgomery GA-
303 PM EDT Wed Aug 11 2021

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTH CENTRAL
TREUTLEN AND NORTHWESTERN MONTGOMERY COUNTIES THROUGH 330 PM EDT...

At 303 PM EDT...a strong thunderstorm was near Lothair, or near
Soperton...moving east at 5 mph.

HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light...unsecured objects.

Some locations in the path of this storm include
Soperton, Tarrytown, Barnhill and Lothair.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3226 8257 3229 8265 3230 8266 3230 8267
      3229 8267 3230 8268 3237 8266 3238 8255
      3232 8251
TIME...MOT...LOC 1903Z 278DEG 6KT 3233 8261

MAX HAIL SIZE...0.25IN
MAX WIND GUST...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 11, 8:24 AM EDTSpecial Weather StatementFFCMurray36 min
Aug 11, 8:25 AM EDTSpecial Weather StatementFFCWhitfield20 min
Aug 11, 1:41 PM EDTSpecial Weather StatementFFCWalker34 min
Aug 11, 1:42 PM EDTSpecial Weather StatementFFCWalker33 min
Aug 11, 1:50 PM EDTSpecial Weather StatementFFCDeKalb, Rockdale25 min
Aug 11, 2:16 PM EDTSpecial Weather StatementFFCJackson29 min
Aug 11, 2:29 PM EDTSpecial Weather StatementFFCJefferson31 min
Aug 11, 2:32 PM EDTSpecial Weather StatementFFCDeKalb28 min
Aug 11, 2:35 PM EDTSpecial Weather StatementFFCRockdale25 min
Aug 11, 2:48 PM EDTSpecial Weather StatementFFCGwinnett27 min
Aug 11, 2:51 PM EDTSpecial Weather StatementFFCClarke24 min
Aug 11, 3:01 PM EDTSpecial Weather StatementFFCChattooga29 min
Aug 11, 3:13 PM EDTSpecial Weather StatementFFCCarroll32 min
Aug 11, 3:20 PM EDTSpecial Weather StatementFFCClarke25 min
Aug 11, 3:28 PM EDTSpecial Weather StatementFFCJackson32 min
Aug 11, 3:37 PM EDTSpecial Weather StatementFFCDouglas23 min
Aug 11, 3:37 PM EDTSpecial Weather StatementFFCCobb38 min
Aug 11, 3:40 PM EDTSpecial Weather StatementFFCWalton35 min
Aug 11, 3:46 PM EDTSpecial Weather StatementFFCOconee29 min
Aug 11, 3:51 PM EDTSpecial Weather StatementFFCMadison24 min
Aug 11, 3:54 PM EDTSpecial Weather StatementFFCDouglas36 min
Aug 11, 4:02 PM EDTSpecial Weather StatementFFCHall28 min
Aug 11, 4:05 PM EDTSpecial Weather StatementFFCPaulding25 min
Aug 11, 4:07 PM EDTSpecial Weather StatementFFCCoweta23 min
Aug 11, 4:15 PM EDTSpecial Weather StatementFFCOconee30 min
Aug 11, 4:16 PM EDTSpecial Weather StatementFFCMadison29 min
Aug 11, 4:21 PM EDTSpecial Weather StatementFFCPaulding24 min
Aug 11, 4:23 PM EDTSpecial Weather StatementFFCDawson37 min
Aug 11, 4:31 PM EDTSevere Thunderstorm WarningFFCCoweta44 min
Aug 11, 4:41 PM EDTSpecial Weather StatementFFCWarren34 min
Aug 11, 4:44 PM EDTSpecial Weather StatementFFCMorgan31 min
Aug 11, 4:46 PM EDTSpecial Weather StatementFFCCherokee29 min
Aug 11, 4:48 PM EDTSpecial Weather StatementFFCPolk27 min
Aug 11, 5:03 PM EDTSpecial Weather StatementFFCPickens27 min
Aug 11, 5:08 PM EDTSevere Thunderstorm WarningFFCFloyd, Polk52 min
Aug 11, 5:09 PM EDTSpecial Weather StatementFFCBartow36 min
Aug 11, 5:12 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Pickens48 min
Aug 11, 5:14 PM EDTSpecial Weather StatementFFCCoweta31 min
Aug 11, 5:18 PM EDTSpecial Weather StatementFFCDade27 min
Aug 11, 5:25 PM EDTSpecial Weather StatementFFCWilkes35 min
Aug 11, 5:34 PM EDTSpecial Weather StatementFFCTaliaferro26 min
Aug 11, 5:38 PM EDTSpecial Weather StatementFFCTroup37 min
Aug 11, 5:40 PM EDTSpecial Weather StatementFFCPickens35 min
Aug 11, 5:41 PM EDTSpecial Weather StatementFFCWhite34 min
Aug 11, 5:49 PM EDTSpecial Weather StatementFFCDade26 min
Aug 11, 5:51 PM EDTSevere Thunderstorm WarningFFCTroup39 min
Aug 11, 5:53 PM EDTSpecial Weather StatementFFCCrisp37 min
Aug 11, 6:04 PM EDTSpecial Weather StatementFFCGilmer26 min
Aug 11, 6:14 PM EDTSevere Thunderstorm WarningFFCChattooga, Dade, Walker31 min
Aug 11, 6:17 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer28 min
Aug 11, 6:24 PM EDTSpecial Weather StatementFFCUnion36 min
Aug 11, 6:33 PM EDTSpecial Weather StatementFFCHancock27 min
Aug 11, 6:43 PM EDTSpecial Weather StatementFFCFannin32 min
Aug 11, 6:45 PM EDTSpecial Weather StatementFFCWarren30 min
Aug 11, 6:49 PM EDTSpecial Weather StatementFFCFannin26 min
Aug 11, 7:00 PM EDTSpecial Weather StatementFFCUnion30 min
Aug 11, 7:12 PM EDTSpecial Weather StatementFFCChattooga33 min
Aug 11, 7:14 PM EDTSpecial Weather StatementFFCTwiggs31 min
Aug 11, 7:18 PM EDTSevere Thunderstorm WarningFFCHouston42 min
Aug 11, 7:22 PM EDTSpecial Weather StatementFFCMuscogee38 min
Aug 11, 7:31 PM EDTSpecial Weather StatementFFCBaldwin29 min
Aug 11, 7:49 PM EDTSpecial Weather StatementFFCHouston26 min
Aug 11, 7:59 PM EDTSpecial Weather StatementFFCBaldwin31 min

Nearby

Special Weather Statements in Georgia, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.